# SDR QXEA2019122700481

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 3,239 hours, 2,088 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR IS DIFFICULT TO DISENGAGE THE ESCAPE SLIDE. REMOVED FROM SERVICE. IN THE PROCESS OF WORKING THE DISCREPANCY, THE ESCAPE SLIDE WAS DEPLOYED. AIRCRAFT FERRIED FOR REPAIRS AND IS CURRENTLY OUT OF SERVICE.
